# SDR QXEA2016010100002

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 35,118 hours, 36,648 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: CDU3933AG05
- Part serial: 333
- Condition: Failed
- Location: Nr 1
- Part time: 5,046 hours, 5,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ARCDU FAILED, THEN CAME BACK AFTER 4 OR 5 RECYCLES OF POWER.  RETURNED TO FIELD. LANDING UNEVENTFUL. R & R NR 1 ARCDU.  OPS TEST GOOD.  RETURNED TO SERVICE.
